Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6, Issue 4, Pages 317-324

Dissipative nonlinear structures in tokamak plasmas

Russian Research Center, Kurchatov Institute, Moscow 123182, Russia

Received 3 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. A. Razumova, “Dissipative nonlinear structures in tokamak plasmas,” Discrete Dynamics in Nature and Society, vol. 6, no. 4, pp. 317-324, 2001.